Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 45, NWS Houston/Galveston, TX

August 26, 2017Brazoria County, Galveston County, Harris County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Aug 26, 2017, 7:52 AM CDT for Brazoria County, Galveston County, Harris County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2017, 7:52 AM CDT (12:52 UTC)
Expired
Aug 26, 2017, 10:45 AM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 25 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2221 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted.

147 
WGUS54 KHGX 261252
FFWHGX
TXC039-167-201-261545-
/O.NEW.KHGX.FF.W.0045.170826T1252Z-170826T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
752 AM CDT SAT AUG 26 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Western Galveston County in southeastern Texas...
  East central Brazoria County in southeastern Texas...
  Southeastern Harris County in southeastern Texas...

* Until 1045 AM CDT.

* At 748 AM CDT, Doppler radar indicated heavy rain across the 
  warned area. 3 to 5 plus inches of rain have fallen in recent 
  hours with 1 to 2 inch per hour rates occurring this morning. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Eastern League City, Galveston Causeway, Galveston Island West End,
  Texas City, Dickinson, La Marque, Santa Fe, Hitchcock, Kemah,
  Galveston Pier 21, Bayou Vista, Clear Lake Shores, Jamaica Beach,
  Tiki Island, San Leon, Scholes Field, Port Bolivar, Offatts Bayou,
  Galveston Pleasure Pier and Pelican Island.

With training bands moving onshore around Tropical Cyclone Harvey an 
additional 4 to 6 inches are possible this morning across the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2934 9471 2908 9509 2955 9503

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 4:56 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 26, 4:56 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
456 AM CDT Sat Aug 26 2017

...Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...

.DISCUSSION...
Hurricane Harvey made landfall along the middle Texas coast Friday
evening and has been moving inland and weakening early this morning.
The coldest cloud tops and associated deep convection, the heaviest
rainfall and almost all of the rotating cells are currently found
in Harvey's outer rainbands that are moving to the northeast and east
across our area. Conditions will remain favorable for isolated tornado
development and locally damaging winds, and a tornado watch is in
effect for a large part of Southeast Texas through 1 PM. Tropical
storm force winds and wind gusts will continue to be possible in
our forecast area near the coast and the closer you get to the eye
of Harvey. But the biggest threat from Harvey continues to be the
flooding rains. Additional outer rainbands can be seen developing
east through south of the circulation center, and these bands will
be setting up to move into Southeast Texas for most of the day
today and on into tonight and on into tomorrow and on into tomorrow
night and on into Monday and even maybe on into the middle to end
of the week as the weakening cyclone meanders in and around the
same area. This prolonged pattern continues to favor rounds after
rounds after rounds of very heavy rainfall that will lead to
catastrophic and life-threatening flooding. Before this all comes
to an end, rainfall totals of 15 to 30 inches are expected with
isolated maximum amounts of 40 inches possible. The greatest threat
area is expected to be generally along and south of a line from
Brenham to Conroe to High Island. Again...it cannot be emphasized
enough that rainfall of this magnitude will cause catastrophic
and life-threatening flooding.  42
&&

.MARINE...
Tropical storm force winds common across the Upper Texas Coastal
Waters early this morning. Frequently gusts of 45 to 60 knots some
higher near Matagorda bay closer to Harvey. Fortunately seas coming
down and buoy 42019 only reporting 14-16 foot seas...10 feet at
42035. Elevated tide levels of 1 to 1.5 feet inside Galveston bay
with levels of 2 to 5+ along the seaward shores...especially closer
to Matagorda Bay. Expect winds to gradually decrease today but still
20-30 knots by late evening.  Guidance tracks Harvey back to near
the coast where uncertainty increases and wind threat begins to
increase across the coastal waters Monday into Tuesday. Elevated
tides and seas will continue to be a problem through at least
Tuesday.

Extreme to strong rip currents will continue for a few more days.
Currents and river discharge into the bays will also continue to be
a problem for navigation for at least a few days possibly into next
weekend given the expected record setting rainfall this week and
major to extreme flooding that going to occur.

45

&&

.AVIATION...
Harvey moving slowly inland with bands of precip aimed
into SETX and across the corridor from GLS to SGR-HOU-IWS in the
short term. Looks like today is going to be plagued with showers and
thunderstorms bringing periods of MVFR/IFR conditions. Winds east to
southeast at 15-25kts gusts 20-40kts. Saturday night expecting very
heavy rainfall redeveloping over the region with significant impacts
to area terminals.
45

&&

.HYDROLOGY...
Short term guidance is bullish with rainfall over parts of Galveston,
Harris and Brazoria counties early this morning. Will be watching
the bayou systems carefully. Other mainstem rivers are holding up
reasonably well with the area of concern focusing on the Lavaca-Navidad
and San Bernard basins. Most of the rivers in Southeast Texas are forecast
to rise into flood stage by the end of the weekend.  The duration and
severity of the flooding is strongly dependent on where banding of
storms focus today and Sunday. 43

&&

.CLIMATE...
Palacios recorded 6.21 inches yesterday which is now the highest
daily total for the month of August. The previous greatest daily
rainfall total for Palacios during the month of August was 5.29
inches on August 20th 2015 and the greatest monthly total was
13.68 inches of rain back in August of 1953. The monthly total
through the 25th was 11.53 inches (2nd). The city of Houston has
now recorded it's ninth wettest August on record and the monthly
total will likely increase over the weekend.

A multi-day heavy rain event is underway as Hurricane Harvey meanders across
the state. Below are the greatest single and multi-day rainfall values from
a few locations across Southeast Texas. Multi-day rain totals show the ending
date of the rainfall.

Location            1 Day      2 Day       3 Day       4 Day       5 Day

City of Houston     10.34      11.84       14.25       14.27       16.48
                  6/26/1989  9/14/2008   6/26/1960  6/26/1960    6/9/2001

Houston Hobby        9.95      15.09       15.56       18.03       20.69
                  10/7/1949  10/18/1994 10/18/1994  10/18/1994   6/9/2001

Galveston           13.93      15.97       16.04       16.04       16.06
                  10/8/1901   7/14/1900  7/14/1900   7/15/1900  7/16/1900

Angleton            14.36      16.99       18.88       18.88       18.88
                  7/26/1979   9/20/1979  9/20/1979   9/21/1979  9/22/1979

Freeport            16.72      23.67       27.22       27.24       27.24
                  7/26/1979   9/20/1979  9/20/1979   9/21/1979  9/22/1979

Richmond             9.32      10.47       13.76       13.88       13.88
                  5/12/2012   6/26/1960  6/27/1960   6/27/1960  6/28/1960

Danevang            12.96      19.29       20.22       20.45       20.85
                  6/26/1960   8/28/1945  8/28/1945   8/29/1945   8/28/1945

Wharton             11.58      12.08       12.56       13.77       14.04
                  10/18/1994 10/19/1994  6/26/1960  11/23/2004  11/24/2004

Bay City             8.95      16.95       17.09       17.48       17.98
                   9/12/1961  9/12/1961  9/12/1961   9/14/1961   9/12/1961

Columbus            10.00      12.57       12.63       13.67       13.67
                   6/13/1973  6/13/1973  6/14/1973   6/15/1973   6/16/1973

Palacios             9.65      12.78       14.46       14.66       14.74
                    5/7/1951  9/19/1979  9/23/1997   9/24/1997   9/24/1997

43

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      82  73  79  71  81 /  80  80  80  70  60
Houston (IAH)              81  75  80  72  81 / 100 100  80  80  80
Galveston (GLS)            84  78  83  77  82 / 100  80  80  80  80

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
     Brazoria...Chambers...Colorado...Fort Bend...Galveston...
     Harris...Jackson...Liberty...Matagorda...Waller...Wharton.

     Flash Flood Watch through Tuesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Tropical Storm Warning for the following zones: Coastal waters
     from Freeport to the Matagorda Ship Channel out 20 NM...
     Coastal waters from High Island to Freeport out 20 NM...
     Galveston Bay...Matagorda Bay...Waters from Freeport to the
     Matagorda Ship Channel from 20 to 60 NM...Waters from High
     Island to Freeport from 20 to 60 NM.

&&

08/11/31/42/43/45
Hazardous weather outlook, Aug 26, 7:41 AM CDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
741 AM CDT Sat Aug 26 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271100-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
741 AM CDT Sat Aug 26 2017

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Rainbands from Harvey will produce gusty winds, locally heavy rainfall
and associated flooding, and isolated tornadoes. Flooding will occur
as rainfall totals could approach or exceed 10 to 15 inches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Rainfall totals (including today's and tonight's 10 to 15 inches) will
be adding up with event amounts of 15 to 30 inches expected and isolated
maximum totals of 40 inches possible. The greatest threat area is expected
to be generally along and south of a line from Brenham to Conroe to
High Island. Rainfall of this magnitude will cause catastrophic and
life-threatening flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed over the weekend and through at least the
first half of the week.

In the hours before

Local storm report, Aug 26, 2:09 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
209 AM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TORNADO          MISSOURI CITY           29.57N  95.54W
08/26/2017                   FORT BEND          TX   EMERGENCY MNGR

            HOMES DAMAGE ON VIEUX CARRE MINOR INJURIES AND
            RESPONDING DEPUTY BLOWN OFF THE ROAD.

&&

EVENT NUMBER HGX1700336

KP
Local storm report, Aug 26, 2:30 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
230 AM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     FUNNEL CLOUD     OYSTER CREEK            29.00N  95.33W
08/25/2017                   BRAZORIA           TX   LAW ENFORCEMENT

            BRAZORIA COUNTY LAW ENFORCEMENT REPORTED FUNNEL CLOUD.

&&

EVENT NUMBER HGX1700337

HATHAWAY
Special weather statement, Aug 26, 3:22 AM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
322 AM CDT SAT AUG 26 2017

TXZ177>179-196>200-210>214-226-227-235>238-260945-
San Jacinto TX-Waller TX-Chambers TX-Colorado TX-Jackson TX-
Matagorda TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Brazoria TX-
Wharton TX-Liberty TX-Polk TX-Galveston TX-Harris TX-Fort Bend TX-
Montgomery TX-Austin TX-
322 AM CDT SAT AUG 26 2017

...SPECIAL WEATHER STATEMENT FOR HARVEYS OUTER RAIN BANDS...

At 318 AM CDT, Doppler radar was tracking the outer rain bands of
Harvey. Most of these showers and thunderstorms are traveling 40 to
50 mph off to the north northwest as they come onshore.

short lived tornadoes...waterspouts...and wind gusts in excess of 30
mph will be possible with any passing shower or storm. Hourly
rainfall rates of between 1 to 2 inches could also induce localized
flooding.

Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City,
Conroe, Galveston Island West End, Galveston Causeway, Texas City,
Matagorda, Friendswood, La Porte, Deer Park, Rosenberg, Lake Jackson,
Alvin, Angleton, Dickinson and Stafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 100 PM CDT for south central
and southeastern Texas.

LAT...LON 2955 9439 2947 9436 2879 9533 2845 9608
      2926 9667 2934 9656 2963 9687 2996 9657
      3013 9665 3076 9511 2964 9436 2956 9435
TIME...MOT...LOC 0818Z 189DEG 34KT 2770 9518

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:08 PM CDTTornado WarningHGXBrazoria37 min
Aug 25, 7:42 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Matagorda, Wharton2 hr
Aug 25, 7:45 PM CDTTornado WarningHGXBrazoria, Galveston30 min
Aug 25, 7:51 PM CDTSpecial Marine WarningHGX39 min
Aug 25, 8:18 PM CDTTornado WarningHGXBrazoria27 min
Aug 25, 8:33 PM CDTTornado WarningHGXBrazoria, Galveston27 min
Aug 25, 9:05 PM CDTTornado WarningHGXBrazoria25 min
Aug 25, 9:14 PM CDTSpecial Weather StatementHGXBrazoria61 min
Aug 25, 9:21 PM CDTTornado WarningHGXBrazoria9 min
Aug 25, 9:33 PM CDTTornado WarningHGXGalveston27 min
Aug 25, 9:38 PM CDTTornado WarningHGXBrazoria, Fort Bend37 min
Aug 25, 9:40 PM CDTTornado WarningHGXBrazoria, Galveston20 min
Aug 25, 9:42 PM CDTTornado WarningHGXBrazoria18 min
Aug 25, 10:00 PM CDTTornado WarningHGXBrazoria30 min
Aug 25, 10:15 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton75 min
Aug 25, 10:19 PM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Galveston, Harris71 min
Aug 25, 10:23 PM CDTTornado WarningHGXFort Bend22 min
Aug 25, 11:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda3 hr
Aug 25, 11:33 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend5 hr
Aug 25, 11:50 PM CDTTornado WarningHGXBrazoria, Galveston25 min
Aug 26, 12:26 AM CDTTornado WarningHGXBrazoria19 min
Aug 26, 12:33 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend3 hr
Aug 26, 12:38 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
Aug 26, 12:39 AM CDTTornado WarningHGXBrazoria, Galveston21 min
Aug 26, 12:46 AM CDTTornado WarningHGXBrazoria29 min
Aug 26, 12:49 AM CDTTornado WarningHGXBrazoria, Fort Bend26 min
Aug 26, 12:57 AM CDTTornado WarningHGXChambers, Galveston33 min
Aug 26, 1:07 AM CDTTornado WarningHGXFort Bend23 min
Aug 26, 1:10 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton3 hr
Aug 26, 1:16 AM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Jackson, Matagorda, Wharton3 hr
Aug 26, 1:16 AM CDTTornado WarningHGXBrazoria, Fort Bend14 min
Aug 26, 1:20 AM CDTTornado WarningHGXChambers25 min
Aug 26, 1:36 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Waller, Wharton114 min
Aug 26, 1:40 AM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton2 hr
Aug 26, 2:10 AM CDTTornado WarningHGXFort Bend, Harris, Waller20 min
Aug 26, 2:13 AM CDTTornado WarningHGXWharton32 min
Aug 26, 2:22 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Matagorda, Wharton83 min
Aug 26, 2:47 AM CDTRiver Flood WarningHGXMatagorda, Wharton7 days
Aug 26, 2:54 AM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton36 min
Aug 26, 3:22 AM CDTAreal Flood AdvisoryHGXHarris, Waller53 min
Aug 26, 3:22 AM CDTSpecial Weather StatementHGXAustin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more83 min
Aug 26, 3:29 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more3 hr
Aug 26, 3:33 AM CDTTornado WarningHGXBrazoria, Fort Bend27 min
Aug 26, 3:44 AM CDTTornado WarningHGXAustin, Fort Bend, Waller, Wharton31 min
Aug 26, 4:17 AM CDTTornado WarningHGXAustin, Fort Bend, Waller13 min
Aug 26, 4:24 AM CDTTornado WarningHGXChambers21 min
Aug 26, 4:28 AM CDTTornado WarningHGXFort Bend32 min
Aug 26, 4:31 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton8 days
Aug 26, 4:35 AM CDTTornado WarningHGXAustin, Waller25 min
Aug 26, 4:55 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more2 hr
Aug 26, 4:57 AM CDTTornado WarningHGXAustin, Fort Bend, Waller33 min
Aug 26, 5:33 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington117 min
Aug 26, 5:43 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris, Waller3 hr
Aug 26, 5:45 AM CDTTornado WarningHGXLiberty15 min
Aug 26, 6:00 AM CDTTornado WarningHGXLiberty15 min
Aug 26, 6:26 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more2 hr
Aug 26, 6:48 AM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 6:58 AM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 7:48 AM CDTTornado WarningHGXBrazos, Burleson27 min
Aug 26, 7:54 AM CDTFlash Flood WarningHGXLiberty, Montgomery, San Jacinto, Walker3 hr
Aug 26, 8:27 AM CDTFlash Flood WarningHGXAustin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more3 hr
Aug 26, 8:54 AM CDTTornado WarningHGXMontgomery, Walker20 min
Aug 26, 9:53 AM CDTTornado WarningHGXLiberty, San Jacinto22 min
Aug 26, 10:02 AM CDTRiver Flood WarningHGXHarris4 days
Aug 26, 10:23 AM CDTTornado WarningHGXLiberty, San Jacinto22 min
Aug 26, 10:30 AM CDTSpecial Marine WarningHGX45 min
Aug 26, 10:48 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more3 hr
Aug 26, 11:27 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more3 hr
Aug 26, 11:29 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton13 days
Aug 26, 12:53 PM CDTTornado WarningHGXAustin, Fort Bend, Waller37 min
Aug 26, 1:06 PM CDTFlash Flood WarningHGXLiberty, Polk, San Jacinto, Trinity, Walker2 hr
Aug 26, 2:05 PM CDTFlash Flood WarningHGXChambers, Galveston, Liberty, San Jacinto, Walker85 min
Aug 26, 2:12 PM CDTRiver Flood WarningHGXBrazoria14 days
Aug 26, 3:26 PM CDTFlash Flood WarningHGXPolk, San Jacinto, Trinity2 hr
Aug 26, 3:40 PM CDTTornado WarningHGXHarris, Montgomery, Waller35 min
Aug 26, 4:17 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Waller, Washington43 min
Aug 26, 4:49 PM CDTFlash Flood WarningHGXHarris, Montgomery, Waller116 min
Aug 26, 4:54 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 4:59 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Waller, Washington46 min
Aug 26, 5:34 PM CDTRiver Flood WarningHGXWaller4 days

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.